# SDR DALA2025071405264

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 74,194 hours, 28,634 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1075724) LOOSE_ FASTENER ON SKIN_ AND ELONGATED HOLES ON UPPER SURFACE OF TRAILING EDGE BTW WS=278.50 ALSO WS=228.25 TO 204.25 AT RH WING. SKIN UPPER SURFACE OF TRAILING EDGE BTW WS =228.25 TO 204.25 AT RH WING WAS REPAIRED PER ER/A 627456-14.
